# SDR P5CA9800279

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TOP T/E FIXED PANEL DEBONDED AND A PUNCH HOLD FOUND AT I/B AILERON I/B.  FIBERGLASS REPAIRED AS PER SRM 51-40-15.
